Existence of Solutions for Kirchhoff-Schrödinger-Poisson System with Indefinite Potentials

WANG Jun, WANG Li, ZHONG Qiaocheng

Acta Mathematicae Applicatae Sinica ›› 2023, Vol. 46 ›› Issue (3) : 378-388.

PDF(480 KB)
PDF(480 KB)
Acta Mathematicae Applicatae Sinica ›› 2023, Vol. 46 ›› Issue (3) : 378-388.

Existence of Solutions for Kirchhoff-Schrödinger-Poisson System with Indefinite Potentials

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}[J]. {{journal.qiKanMingCheng_EN}}, 2023, 46(3): 378-388

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(480 KB)

Accesses

Citation

Detail

Sections
Recommended

/